| Model Number |
22221 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
05/04/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
As part of post-market clinical follow-up (pmcf) registry for vxt and flixene grafts the following adverse event information was provided regarding a vxt graft.The patient underwent a duplex ultrasound, which confirmed occlusion of the femoropopliteal bypass graft.Based on the findings, surgical intervention was planned.A successful percutaneous procedure was performed on (b)(6) 2026 to treat the occlusion.Following the procedure, the adverse event resolved without further reported complications.
Additional Manufacturer Narrative
Due to character restrictions in block e1.Initial reporter: (b)(6).Event site name: (b)(6).A supplemental report will be submitted upon completion of our investigation.